MathSciNet Relay Station
MathSciNet bibliographic data
MR1839487 (2002f:11122) 11M41 (20D15)
du Sautoy, Marcus Counting $p$-groups and nilpotent groups. Inst. Hautes Études Sci. Publ. Math. No. 92 (2000), 63–112 (2001).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement